# SDR USAA119915

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT AFT PRESSURE BULKHEAD STATION 1183 LBL 18, HAS SPOT OF CORROSION AT TOP END.  ACCOMPLISHED BS 1183 BULKHEAD, LBL 17.8 VERTICAL BEAM CORROSION BLEND OUT IAW BOEING TELEX TSI-MIA-00001H.  (M)
